JournalsjncgVol. 3 , No. 1DOI 10.4171/jncg/32

Noncommutative field theory on rank one symmetric spaces

  • Pierre Bieliavsky

    Université Catholique de Louvain
  • Razvan G. Gurau

    Université Paris 11
  • Vincent Rivasseau

    Université Paris 11
Noncommutative field theory on rank one symmetric spaces cover

Abstract

Quantum field theory has been shown recently renormalizable on flat Moyal space and better behaved than on ordinary space-time. Some models at least should be completely finite, even beyond perturbation theory. In this article a first step is taken to extend such theories to non-flat backgrounds such as solvable symmetric spaces.